Journal of the Mathematical Society of Japan

Extremal almost periodic states on C*-algebras

Masaharu KUSUDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 43, Number 3 (1991), 457-464.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108128

Digital Object Identifier
doi:10.2969/jmsj/04330457

Mathematical Reviews number (MathSciNet)
MR1111597

Zentralblatt MATH identifier
0774.46034

Subjects
Primary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]
Secondary: 46L30: States

Citation

KUSUDA, Masaharu. Extremal almost periodic states on $C^{*}$ -algebras. J. Math. Soc. Japan 43 (1991), no. 3, 457--464. doi:10.2969/jmsj/04330457. https://projecteuclid.org/euclid.jmsj/1227108128


Export citation